Open Access
Translator Disclaimer
december 2016 A criterion for reflectiveness of normal extensions
Andrea Montoli, Diana Rodelo, Tim Van der Linden
Bull. Belg. Math. Soc. Simon Stevin 23(5): 667-691 (december 2016). DOI: 10.36045/bbms/1483671620


We give a new sufficient condition for the normal extensions in an admissible Galois structure to be reflective. We then show that this condition is indeed fulfilled when $\mathbb{X}$ is the (protomodular) reflective subcategory of $\mathcal{S}$-special objects of a Barr-exact $\mathcal{S}$-protomodular category $\mathbb{C}$, where $\mathcal{S}$ is the class of split epimorphic trivial extensions in $\mathbb{C}$. Next to some concrete examples where the criterion may be applied, we also study the adjunction between a Barr-exact unital category and its abelian core, which we prove to be admissible.


Download Citation

Andrea Montoli. Diana Rodelo. Tim Van der Linden. "A criterion for reflectiveness of normal extensions." Bull. Belg. Math. Soc. Simon Stevin 23 (5) 667 - 691, december 2016.


Published: december 2016
First available in Project Euclid: 6 January 2017

zbMATH: 06682396
MathSciNet: MR3593569
Digital Object Identifier: 10.36045/bbms/1483671620

Primary: 11R32 , 18F30 , 19C09 , 20M32 , 20M50

Keywords: $\mathcal{S}$-protomodular category , abelian object , admissible Galois structure , categorical Galois theory , central, normal, trivial extension , unital category

Rights: Copyright © 2016 The Belgian Mathematical Society


Vol.23 • No. 5 • december 2016
Back to Top